# SDR IXXA20171109335

- Difficulty date: October 4, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 144N25034
- Condition: Corroded
- Location: Bs 1180 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FOR PNEU DUCT AT WL 193 AND 198,  RBL 19 ON FWD SIDE OF THE BS 1180 BULKHEAD HAS AREAS OF CORROSION.  THE DOUBLER WAS REPLACED IAW TIN-RE-1705379.
